Skip to main content

Preservation of Logarithmic Convexity by Positive Operators

We show that the Szász–Mirakyan and Baskakov operators preserve the logarithmic convexity of functions, whereas the Bernstein and Kantorovich operators do not possess this property.

This is a preview of subscription content, access via your institution.


  1. 1.

    D. V. Anosov, “On the sum of logarithmically convex functions” [in Russian], Mat. Prosvechsh. Ser. 3, No. 5, 158–163 (2001).

  2. 2.

    F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications Walter de Gruyter, Berlin etc. (1994).

Download references

Author information



Corresponding author

Correspondence to O. L. Vinogradov.

Additional information

Translated from Problemy Matematicheskogo Analiza 83, December 2015, pp. 41-45.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Vinogradov, O.L., Ulitskaya, A.Y. Preservation of Logarithmic Convexity by Positive Operators. J Math Sci 213, 504–509 (2016).

Download citation


  • Convex Function
  • Positive Root
  • Identity Operator
  • Positive Operator
  • Approximation Theory